JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LOCALLY NILPOTENT GROUPS WITH THE MINIMAL CONDITION ON NORMAL SUBGROUPS OF INFINITE INDEX
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LOCALLY NILPOTENT GROUPS WITH THE MINIMAL CONDITION ON NORMAL SUBGROUPS OF INFINITE INDEX
Paek, Dae-Hyun;
  PDF(new window)
 Abstract
A group G is said to satisfy the minimal condition on normal subgroups of infinite index if there does not exist an infinite properly descending chain > > ... of normal subgroups of infinite index in G. We characterize the structure of locally nilpotent groups satisfying this chain condition.
 Keywords
locally nilpotent groups;minimal condition on infinite normal subgroups of infinite index;
 Language
English
 Cited by
1.
METANILPOTENT GROUPS WITH CHAIN CONDITIONS FOR NORMAL SUBGROUPS OF INFINITE ORDER OR INDEX,;

대한수학회보, 2008. vol.45. 1, pp.105-109 crossref(new window)
2.
ABELIAN-BY-NILPOTENT GROUPS WITH CHAIN CONDITIONS FOR NORMAL SUBGROUPS OF INFINITE ORDER OR INDEX,;

대한수학회보, 2007. vol.44. 4, pp.763-769 crossref(new window)
3.
ON GROUPS SATISFYING THE MAXIMAL AND THE MINIMAL CONDITIONS FOR SUBNORMAL SUBGROUPS OF INFINITE ORDER OR INDEX,;

대한수학회보, 2010. vol.47. 4, pp.687-691 crossref(new window)
1.
ON GROUPS SATISFYING THE MAXIMAL AND THE MINIMAL CONDITIONS FOR SUBNORMAL SUBGROUPS OF INFINITE ORDER OR INDEX, Bulletin of the Korean Mathematical Society, 2010, 47, 4, 687  crossref(new windwow)
 References
1.
L. A. Kurdacenko, Groups satisfying weak minimum and maximum conditions for normal subgroups, Sibirsk. Mat. Zh. Z. 20 (1979), 1068–1076. [Trans: Siberian Math. J. 20 (1980), 755–761.]

2.
L. A. Kurdacenko, Locally nilpotent groups with a weak minimality condition for normal subgroups, Sibirsk. Mat. Zh. Z. 25 (1984), 99–106. [Trans: Siberian Math. J. 25 (1985), 589–594.]

3.
D. H. Paek, Chain conditions for subnormal subgroups of infinite order or index, Comm. Algebra 29 (2001), 3069–3081

4.
D. H. Paek, Chain conditions for subgroups of infinite order or index, J. Algebra 249 (2002), 291–305

5.
D. H. Paek, Locally nilpotent groups with the maximal condition on infinite normal subgroups, Bull. Korean Math. Soc. 41 (2004), no. 3, 465–472

6.
D. J. S. Robinson, Finiteness Conditions and Generalized Soluble Groups (1972), Springer-Verlag, Berlin

7.
D. J. S. Robinson, A Course in the Theory of Groups (1995), Springer-Verlag, New York